# SDR 08FDEA02830

- Difficulty date: July 11, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 83,840 hours, 33,836 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Housing
- Condition: Gouged
- Location: Lt Wing Strobe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TIP T/E LIGHT ASSY HOUSING IS CHAFED AND THE LENS ATTACH HOLES ARE ELONGATED.  REMOVED LEFT T/E HIGH INTENSITY LIGHT IAW MD 10 AMM 33-47-00-4.  REMOVED AND REPLACED THE STROBE BRACKET AND STROBE IAW DC/MD 10 SRM 51-35-01, VOL II.  REINSTALLED LEFT T/E HIGH INTENSITY LIGHTS IAW MD-10 AMM 33-47-00-4.
